# SDR SWIA2020042750367

- Difficulty date: March 25, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R318325
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT FS320.00 P/N: 601R31832-5 FOUND CORRODED.   (C-CHECK) RO 4/23/2020   REMOVED AND REPLACED WITH NEW PAX DOOR FRAME @ F.S. 320.00 PN: 601R31832-5 REF CRJ-900 SRM AND BOMBARDIER DWG.  SKY WEST TASK CARD (CL600-2D24) STRUCTURAL MAJOR REPAIR  COMPLIED WITH.COMPLIED WITH FORM 337
